Vol. 14, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1861–2108
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On global-in-time Strichartz estimates for the semiperiodic Schrödinger equation

Alex Barron

Vol. 14 (2021), No. 4, 1125–1152

We prove global-in-time Strichartz-type estimates for the Schrödinger equation on manifolds of the form n × 𝕋d , where 𝕋d is a d-dimensional torus. Our results generalize and improve a global space-time estimate for the Schrödinger equation on × 𝕋2 due to Z. Hani and B. Pausader. As a consequence we prove global existence and scattering in H12 for small initial data for the quintic NLS on × 𝕋 and the cubic NLS on 2 × 𝕋.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Strichartz estimates on product space, Schrödinger equation on waveguide, decoupling
Mathematical Subject Classification 2010
Primary: 35Q55
Secondary: 42B37
Received: 22 February 2019
Revised: 5 September 2019
Accepted: 2 December 2019
Published: 6 July 2021
Alex Barron
Department of Mathematics
University of Illinois Urbana-Champaign
Urbana, IL
United States